Journal of the American Mathematical Society (Online).

Публикация
Providence, R.I., USA : : The Society, , c1988-
Физическое описание
v. ;: 26 cm.
Электронный ресурс
Примечания
Title from cover.
Latest issue consulted: Vol. 1, no. 4 (Oct. 1988).
Периодичность
Quarterly
Всего оценка: 0
Нет записей для отображения.
 
 
 
01919cas  2200409 a 4500
001
 
 
vtls000187269
003
 
 
RU-ToGU
005
 
 
20051108103800.0
007
 
 
crcnu|
008
 
 
870527c19889999riuqr1p       0   a0eng d
010
$a    88-648217  $z sc 88036018 $z sn 87001025
022
0
$a 0894-0347
032
$a 002888 $b USPS
035
$a 0192-20060
035
$a (RU-ToGU)11345282
039
9
$y 200511081038 $z VLOAD
040
$a NSDP $b rus $c NSDP $d NSDP $d NST $d GU $d DLC $d N $d NST $d DLC $d NST $d DLC $d NST $d MH $d NST $d NSDP $d NST $d InU $d NST $d GU $d NSDP $d InU $d DLC $d GU $d CU-S $d InU $d OCoLC $d InU $d MH $d OCoLC $d OCoLC $d DLC $d RU-ToGU $e PSBO
042
$a nsdp $a lc
050
0
0
$a QA1 $b .J9763
082
0
0
$a 510/.5 $2 19
210
0
$a J. Am. Math. Soc.
245
1
0
$a Journal of the American Mathematical Society (Online).
260
$a Providence, R.I., USA : $b The Society, $c c1988-
300
$a v. ; $c 26 cm.
310
$a Quarterly
362
0
$a Vol. 1, no. 1 (Jan. 1988)-
500
$a Title from cover.
500
$a Latest issue consulted: Vol. 1, no. 4 (Oct. 1988).
506
$a Доступ к полным текстам возможен в локальной сети Томского государственного университета.
530
$a Доступ к полным текстам возможен в локальной сети Томского государственного университета. Full-text scanned reproductions of back issues of this publication are available to subscribing institutions via the JSTOR World Wide Web site.
536
$a Грант Фонда МакАртуров.
650
0
$a Mathematics $v Periodicals.
653
$a математика.
710
2
$a American Mathematical Society.
853
3
0
$8 1 $a v. $b no. $i (year) $j (month)
856
4
1
$z View and search back issues via the JSTOR web site $u http://www.jstor.org/journals/08940347.html
998
$a VTLSFF0000 040817    0000
Нет комментариев.
Предмет
Mathematics Periodicals.